U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Does talc powder on my face cause more acne?

1 doctor answer1 doctor weighed in
Dr. Otto Placik
Surgery - Plastics 36 years experience
Inflammation: Talc powder is known to illicit a profound inflammatory response and it is even used therapeutically for this purpose in order to promote scar tissue formation and adhesions.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 40-year-old member asked:

What are the causes of acne to appear on face?

1 doctor answer2 doctors weighed in
Dr. Sheila Calderon
Internal Medicine 43 years experience
Hormones: Acne is caused by hormones, sun damage, stress, lack of sleep, oil, sweating, hat bands, and bacteria.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 33-year-old member asked:
What causes rid of acne marks on your face?
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
Does fertilaid for women cause acne on the face?
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
Could ejaculating oftenly causes acne on the face?
1 doctor answer3 doctors weighed in
A 49-year-old member asked:
What could have caused total face acne breakout overnight!?
1 doctor answer3 doctors weighed in
A 23-year-old male asked:
Does oral sex on a women cause acne on face and chin on the male?
1 doctor answer1 doctor weighed in
Last updated Nov 22, 2015

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.